Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 41, Pages 2609-2617

α-fuzzy compactness in I-topological spaces

1Escuela Politécnica Superior de Gandía, Carretera Nazaret-Oliva s/n, Grao de Gandía 46730, Spain
2Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch 7701, South Africa

Received 28 April 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Valentín Gregori and Hans-peter A. Künzi, “ -fuzzy compactness in -topological spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 41, pp. 2609-2617, 2003.